Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from UTI since long, burning sensation while urination and bowel movements, frequent urge. Treatment advise?

hello sir my name is znyth and im from india my question is that im suffering from UTI for several days which i presume it is as im prone to this disease symptoms are burning urine sensation frequent urine and now a days im also facing lot during passing stool which is a nightmare i cant stand so please sir analyse my condition and refer me your advice
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The most important thing for you is to get a urine culture and sensitivity test done to know the type of organism causing it.
Culture will also tell the best suitable and appropriate antibiotic for your UTI.
In the mean time drink plenty of water and take craneberry juice.
UTI is very common in females because of anatomical closeness of vagina and anus.
After the bowel movement try to clean it by cleaning from front to back instead of back to front.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor